# SDR 20010306CW009

- Difficulty date: January 29, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Engine: Pwa JT12A8
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 504802
- Part serial: G23877
- Condition: Cracked
- Location: Engine
- Part time: 3,140 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISK TT 3140.1  TC 2697  MAX ALLOWABLE OPER. TIME IS 8000 HR AND 8000 CYCLES.DURING OVERHAUL OF ENGINE AND PERFORMING FLUORESECENT PENETRANT INSPECTION, THE SECOND STAGE TURBINE DISK PN/405802, SN/G23877 WAS FOUND TO HAVE 13 EA CRACK INDICATION INBOARD OF THE BLADE ROOT.  CRACK INDICATIONS VARY FROM APPROXIMATE .05 TO .10 INCH IN LENGTH.  DISK REMOVED FROM SERVICE FOR FURTHER INVESTIGATION.
